MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1620C93E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of a 5 cm in diameter abdominal aortic aneurysm.It was reported that the final angiogram revealed a possible proximal type i endoleak and distal type i endoleak.The physician modelled the stent grafts with a reliant balloon and aggressively ballooned the proximal landing zone again.However due to the amount of contrast another angiogram to determine if the proximal type i endoleak was resolved was not performed.The c-arm was placed in a caudal position and the left sheath was injected showing at distal type i endoleak, the endurant 16x20x93 did not have enough purchase into the vessel.The physician elected to implant an endurant 20x20x82 limb extending down just proximal to the left hypogastric.The endurant stent grafts were modelled again with the reliant balloon, and the distal type i endoleak was resolved.The physician stated that the causes of the endoleaks were related to the patient¿s anatomy, proximal aortic neck angulation and the distal type i endoleak was due to not enough purchase into the vessel.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Corrected information: sex, date of birth.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6363211
Report Number2953200-2017-00291
Device Sequence Number38337
Product Code MIH
UDI-Device Identifier00643169467514
UDI-Public00643169467514
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/27/2018
Device Model NumberETLW1620C93E
Device Catalogue NumberETLW1620C93E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2017
Supplement Date Received by Manufacturer02/06/2017
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR